Sign in
Simple birational extensions of the polynomial algebra $\C^{[3]}
Journal article   Open access

Simple birational extensions of the polynomial algebra $\C^{[3]}

Sh Kaliman, Mikhail Zaidenberg and Stéphane Vénéreau
Transactions of the American Mathematical Society, Vol.356(2), pp.509–555-555
2004

Abstract

Algebraic Geometry Mathematics
url
https://doi.org/10.1090/S0002-9947-03-03398-1View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.246 Moduli Spaces
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details